# SDR DU4R2006547

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FASTENER HOLES ON TRACK MID PIT FS 788 TO 769 RT.  REMOVED CORRODED SECTION OF TRACK.  FABRICATED AND INSTALLED REPAIR TRACK SECTION 75.5 X 3.75 INCHES FROM 7075-T6511 AND SPLICE 13 X 1.5 X .8 X 1.25 INCHES FROM 7075-T6 .071 AND 3 EACH SPLICE DOUBLERS 13 INCHES, 12 INCHES AND 12.25 INCHES FROM 7075-071 IAW MD80 SRM 51-10-3D, 51-30-1, AND 53-05D.
